MAUDE Adverse Event Report: KARL STORZ SE & CO.KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU

KARL STORZ SE & CO.KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Model Number 091330-06
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the scope has no image.No patient involvement reported.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Common Device Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23351287
Report Number9610617-2025-01855
Device Sequence Number8853728
Product Code EOB
UDI-Device Identifier04048551417331
UDI-Public04048551417331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091330-06
Device Catalogue Number091330-06
Device Lot Number100115096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/20/2025
03/19/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/25/2025
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown